# SDR DALA1316130608

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 91,379 hours, 43,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 28
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28 EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  R & R SEAT 28 EMERGENCY ESCAPE PATH LIGHT, OPS CHECKED GOOD.
